# SDR GTIA2015072001600

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 33,715 hours, 15,990 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 18 Def
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS, ROW 18 DEF FELL OUT AFTER LANDING.  STOWED THE OXYGEN MASKS. PERFORMED MASK DROP TEST IAW AMM 35-23-00.  OPS CHECKED OK.
